# SDR CALA2020041000807

- Difficulty date: April 6, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N78009
- Make and model: Boeing 777224
- Aircraft serial: 29479
- Aircraft time: 105,113 hours, 10,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7007 DR R3 EMER LIGHT POWER SUPPLY M33401 BATTERY PACK CAPACITY LOW REF NR LP 9130410 DR R3 EMER LIGHT POWER SUPPLY M33401 BATTERY PACK PLACED AND TES TED NORMAL AS PER AMM 33-51-06
